Maximal inequalities for stochastic convolutions in 2-smooth Banach spaces and applications to stochastic evolution equations

Research output: Contribution to journalReview articlepeer-review

1 Citation (Scopus)
4 Downloads (Pure)

Abstract

This paper presents a survey of maximal inequalities for stochastic convolutions in 2-smooth Banach spaces and their applications to stochastic evolution equations. This article is part of the theme issue 'Semigroup applications everywhere'.

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalPhilosophical transactions. Series A, Mathematical, physical, and engineering sciences
Volume378
Issue number2185
DOIs
Publication statusPublished - 2020

Bibliographical note

Green Open Access added to TU Delft Institutional Repository ‘You share, we take care!’ – Taverne project https://www.openaccess.nl/en/you-share-we-take-care

Otherwise as indicated in the copyright section: the publisher is the copyright holder of this work and the author uses the Dutch legislation to make this work public.

Keywords

  • 2-smooth Banach spaces
  • evolution families
  • maximal inequalities
  • semigroups of operators
  • stochastic convolutions
  • stochastic evolution equations

Fingerprint

Dive into the research topics of 'Maximal inequalities for stochastic convolutions in 2-smooth Banach spaces and applications to stochastic evolution equations'. Together they form a unique fingerprint.

Cite this